# SDR ASAA2021061235083

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 31,890 hours, 10,300 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 13496
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 39,314 hours, 12,119 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE FA'S SAID PREMIUM CLASS PASSENGERS WERE VERY WARM AND WE TRIED TO COOL CABIN. NO CHANGE WE AN CABIN HOT QRH AND TUNED TRIM AIR SWITCH OFF. CABIN COOLED BETTER. OTHER PARTS OF CABIN WERE NORMAL. GROUNDED - YES. PERFORMED B737-900 FIM 21-61 TASK 801 #2 TEMP CONTROLLER BITE "VERIFY" TEST SHOWS ON 1 #2 TEMP CONTROLLER "THIS PACK TCV "FAULT". PERFORMED VERIFY TEST TWICE WITH SAME FAULT ON COMPLETION OF TEST. REMOVED & REPLACED TCV REF B737-900 AMM 21-61-21-400-801. OPS & LEAK CKS GOOD. ACCOMPLISHED BIT TEST REF AMM 21-61-00 NO FAULTS FOUND.
